# SDR GTIA2017051701914

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 36,198 hours, 16,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN AREA RIB 14-1 FOUND CORRODED. 65MM L X 2.22MM. PERFORMED A BLEND OUT REPAIR IAW EO 5721-1716.
